# SDR HALA2011070600315

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 74,121 hours, 31,951 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INTERMITTENT FUEL QTY BITE EICAS MESSAGE.  BITE CHECKED FUEL QTY PROCESSOR UNIT. FOUND "D2" FAULT.  PERFORMED RESET VERIFY CONFIRMED NO FAULTS MESSAGE.  OK FOR SVC.
